Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Swollen veins on both sides of neck, fluttering feeling in arm. History of elevated cholesterol. What are the causes?

I am 22 year old female with history of elevated cholesterol I was taking simvistatin but stopped about a year ago. Recently I have had issues such as chronic fatigue , weekness, and I often have swollen lymph nodes in my neck. I went to a new doctor because the previous one never seemed to listen. Recent doc said I have a low white blood count. Borderline hyperthyroidism and I have a thyroid bruit and a nodule on my thyroid about 3mm in size. Waiting on the result of the iodine uptake scan. The current problem is for the past couple days the veins on both sides of my neck are swollen and I m having a fluttering feeling down my left arm. My current doctor is so hard to get a hold of and I really don t want to go to the ER if it s not needed.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thank you for asking question on health care magic
your problem seems to be a case goiter(hyperthyroid).you need to consult an endocrinologist and take thyroid medications. some times surgery may be needed
you have to bear it with patience till the condition is diagnosed
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor